# SDR SIMA20170330003

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 31,780 hours, 27,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 65143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT BATTERY INOP. REMOVED AND INSTALLED 3 EMERGENCY LIGHT BATTERY IAW EMERGENCY LIGHT WORKCARD 33-700-19,  OPS. CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 12334.
